Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had miscarriage. Having fever, weakness and stomach pain. Took i pill after sex. Cause for fever?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi I am 25 yrs old female,I had my first sex a few weeks ago,5-6 days after I had sex I came to know that I am pregnant.Due to stomach cramps I had a miscarriage,but after that day I have had fever,weakness and pain in the stomach ,I also had sex 2 days back but there was no penetration still i took i-pill,(2 doses at an interval of 12 hours)what can be the causes of fever and what can I do to prevent it?
Posted Sat, 8 Jun 2013 in Birth Control
Answered by Dr. Sree Gouri SR 40 minutes later
Thanks for the query.

The history you have given is not relevant at some points.
-Usually in case of regular periods, the ovulation will occur around the middle of the month.
And it will take around 2 weeks after intercourse to get the positive pregnancy test.
-Abdominal cramps may not be responsible for miscarriage but the miscarriage may be associated with them.
-Usually you have to take only one i pill and no need to take two pills.

The possible causes of fever etc are:
-Pelvic infection due to intercourse
-If you undergone any procedure for miscarriage, that can also lead to infection and fever.

You can prevent these by using regular contraceptive methods preferably barrier methods.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor